# SDR EIAA2000097

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - NR 3 PYLON AFT BULKHEAD LT CHORD FOUND FASTENER HOLE OVERSIZED.  PLUGGED OVERSIZED HOLE, NDT INSPECTED AND OVERSIZE FASTENER INSTALLED PER BOEING MESSAGE EVR-HKG-00-00026H-00027H AND HAECO REPAIR SCHEME R-54-53-34319.  (X)
